MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. NAVLOCK¿; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. NAVLOCK¿; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734680
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was putting a pedicle screw in the spine when the medtronic navigation probe tip broke inside the pedicle.Surgeon attempted to remove and was unable to.Surgeon felt risks outweighed the benefit, and tip was left in.

Brand Name
NAVLOCK¿
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
826 coal creek circle
ms ss-54
louisville CO 80027
MDR Report Key15327046
Report Number15327046
Device Sequence Number15074315
Product Code OLO
UDI-Device Identifier00763000054205
UDI-Public(01)00763000054205
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/16/2022
Report Date (Section F) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734680
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/16/2022